4 doctors weighed in:

Dr gave me remeron (mirtazapine).7.5mg it makes me feel weird in my head all day long, don't like that weird feeling is that normal ?

4 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: Talk to doctor

Everyone responds differently even to low dose meds.
Call prescribing doctor who has your medical/psych history for best guidance on how you're feeling. This may pass or you may need to stop. Not enough info here to advise. Take care.

In brief: Talk to doctor

Everyone responds differently even to low dose meds.
Call prescribing doctor who has your medical/psych history for best guidance on how you're feeling. This may pass or you may need to stop. Not enough info here to advise. Take care.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Dr. Rick Barnett
Clinical Psychology

In brief: QHS or QAM?

Remeron (Mirtazapine) is considered a sedating medication for anxiety/depression or even used solely as a sleep aid.
If taken in the morning (QAM) then it may account for feeling "weird" during the day. If taken before bed (QHS), then feeling strange during the day is less likely but still possible. Note: 7.5mg once per day (am or pm) is a low dose (usually prescribed as a once daily med).

In brief: QHS or QAM?

Remeron (Mirtazapine) is considered a sedating medication for anxiety/depression or even used solely as a sleep aid.
If taken in the morning (QAM) then it may account for feeling "weird" during the day. If taken before bed (QHS), then feeling strange during the day is less likely but still possible. Note: 7.5mg once per day (am or pm) is a low dose (usually prescribed as a once daily med).
Dr. Rick Barnett
Dr. Rick Barnett
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors